# SDR AALA20090730LGA01

- Difficulty date: July 29, 2009
- Submitted: July 31, 2009
- Operation: Air carrier
- Aircraft: N33502
- Make and model: Doug DC-9-82
- Aircraft serial: 49739
- Aircraft time: 58,271 hours, 29,997 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Strap
- Condition: Missing
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LGA - FORWARD LOWER FLASHLIGHT SAFETY STRAP MISSING.  REPLACED SAFETY STRAP FOR FORWARD LOWER FLASHLIGHT.
